Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Moduli spaces of Lambda-modules on abelian varieties

Full text
Author(s):
Franco, Emilio ; Tortella, Pietro
Total Authors: 2
Document type: Journal article
Source: ADVANCES IN MATHEMATICS; v. 318, p. 459-496, OCT 1 2017.
Web of Science Citations: 0
Abstract

We study the moduli space M-x (Lambda, n) of semistable Lambda-modules of vanishing Chern classes over an abelian variety X, where A belongs to a certain subclass of D-algebras. In particular, for Lambda = D-X (resp. A = Sym(center dot)TX) we obtain a description of the moduli spaces of flat connections (resp. Higgs bundles). We give a description of M-x (Lambda, n) in terms of a symmetric product of a certain fibre bundle over the dual abelian variety (X) over cap. We also give a moduli interpretation to the associated Hilbert scheme as the classifying space of Lambda-modules with extra structure. Finally, we study the non-abelian Hodge theory associated to these new moduli spaces. (C) 2017 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 15/06696-2 - Behavior of branes under mirror symmetry in the moduli spaces of Higgs bundles
Grantee:Emilio Franco Gómez
Support type: Scholarships abroad - Research Internship - Post-doctor
FAPESP's process: 11/17593-9 - Holomorphic Lie algebroids, stacks of twisted modules and applications to the Hitchin system and Poisson geometry.
Grantee:Pietro Tortella
Support type: Scholarships in Brazil - Post-Doctorate
FAPESP's process: 12/16356-6 - Higgs bundles over elliptic curves
Grantee:Emilio Franco Gómez
Support type: Scholarships in Brazil - Post-Doctorate